# SDR WXOA99024

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5540 · Rudder Structure
- Part: Doubler
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND INTERNAL DOUBLER EDGE OF RUDDER BROKEN AT REFERENCE ZR99.  REMOVED DAMAGED INTERNAL DOUBLER.  FABRICATED REPLACEMENT DOUBLER IAW DC-SRM 51-10-1.  INSTALLED REPAIR DOUBLER IAW DC-9 SRM 51-30-2.  (M)
